# SDR SPAA2015051800001

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 59,964 hours, 35,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 78541
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER PASSENGER CABIN OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EXIT LIGHT BATTERY PACK IAW AMM 33-51-81.
